MathSciNet Relay Station
MathSciNet bibliographic data
MR1721711 54H25
Popa, Valeriu Fixed point theorems for implicit contractive mappings. Stud. Cercet. Ştiinţ. Ser. Mat. Univ. Bacău No. 7 (1997), 127–133 (1999).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement